MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION MONTAGE MRI; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION MONTAGE MRI; SPINAL CORD STIMULATOR
Model Number SC-2352-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Paralysis (1997)
Date of Event 03/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model #: sc-2366-50e, serial #: (b)(4), description: trial linear 3-6 lead, 50cm.
 
Event or Problem Description
A report was received that the during the trial procedure the patient suffered a stroke and was in the intensive care unit.The physician did not believe it was due to the device.The patient will undergo a lead pull.No device malfunction was suspected.
 
Additional Manufacturer Narrative
Additional information was received that the patient had right sided paralysis due to stroke.No further course of action at this time.
 
Event or Problem Description

Brand Name
PRECISION MONTAGE MRI
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7447027
Report Number3006630150-2018-01384
Device Sequence Number16448218
Product Code LGW
UDI-Device Identifier08714729789703
UDI-Public08714729789703
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/29/2019
Device Model NumberSC-2352-50E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer04/23/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR